HAMILTONIAN QUANTIZATION OF THE CP1 SIGMA MODEL IN 1+2 DIMENSIONS


PAK N.

PROGRESS OF THEORETICAL PHYSICS, vol.88, no.3, pp.585-591, 1992 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 88 Issue: 3
  • Publication Date: 1992
  • Doi Number: 10.1143/ptp.88.585
  • Title of Journal : PROGRESS OF THEORETICAL PHYSICS
  • Page Numbers: pp.585-591

Abstract

CP1 sigma model with Hopf interaction in 1 + 2 dimensions is quantized canonically using a lifted formulation. In this formulation the Hopf invariant is still a local functional of the fields. However, the constraint structure is as simple as that of a U(1) gauge theory without any nonlinearity constraints. As a by-product, the theta-dependent fractional spin is computed in this local setting.